Separate names with a comma.
Discussion in 'Et Cetera, Et Cetera' started by KinkGuy, Mar 10, 2005.
I took myself off Zoloft after 4+ years of this shit. Wish me luck.
hung_big: That's an antidepressant is it not?
I wish you the best of luck, keeping clean. No drugs are good - medicated or otherwise - if used on a consistent bases. I hope you get better, and I'm here if you need any support (waits for snide comments)
Wow, good luck with that, buddy. I hope you find the transition a smooth one, and you keep yourself well occupied during the beginning. *hugs and kisses*
Do you participate in daily sports activities? That is a natural way of replacing the seratonin so that perhaps Zoloft or any other antidepressants are less necessary.
Good luck to you. be careful SSRI's and sudden withdrawal from them is nothing to play with.
Lots of luck to you hon!!
Let us know if you see any sexual differences, y'know, and the likes, lol.
Hey, good luck KinkGuy! You must feel ready to do it, which will help. I am also interested in learning if you find any differences during and after you get off it.
Good Luck! You won't need it though, we all know you can do it!
Good luck, kink, but if you notice anything funny happening (like you turning into a pumpkin) call your doctor immediately. Anti-depressants can be hard on you if you stop them abruptly.
All the best to you, buddy. I will be praying for you and hope that the transition will be a smooth one. A long journey begins with the first step. You are off to a good start.
big big hug man. you can do it.
what dose? I hope you've been reducing it gradually before stopping entirely.
Well, it wasn't a gradual reduction, as it should have been. Thanks to a complete breakdown with my HMO, (managed ? health care ?) and their inability to process my refills, I was forced to go cold turkey. It's actually been 8 days. I didn't post the message till I made the decision to give this a go. So far, the impact has been a headache, restlessness, trouble sleeping, some agitation, but all the symptoms are lessening each day.
4 1/2 years ago after two trips to the E.R., they finally decided I was suffering from a form of "panic disorder." Horrendous episodes, always in the middle of the night where I thought I was having heart attacks. Pulse rate so high it couldn't be counted, blood pressure through the roof, black outs, sweats, nausea, shakes.... oh, what fun. Scared the shit out of me. Zoloft was the drug that helped and I haven't had an attack in about a year. The panic attacks are classified as "non-situational" and are/were caused by a chemical imbalance in what passes for my brain. They sometimes do cease as suddenly as they begin.
125 - 150 mg. a day maintenance dose. Fairly high dosage, but many folks are on much higher.
I can already tell my sex life is going to improve! Erections were never adversely affected, but orgasms were virtually impossible. I had very wonderful, pleasant sex last night through intercourse, completely to orgasm! Which hasn't happened in I don't remember how long. It didn't take fucking, four hands and power tools to "get there." I am certainly happier with that! So's my partner!
Hope that answers the questions? And in my usual fashion, provided waaaay toooo much information.
Most importantly, I want to thank all of you for the warm wishes, kind words and prayers. It is overwhelming that people who don't really know me, care this much. Thank you.
That wasn't too much information, it instead made us confident that you were safe and sound. That is all we want afterall, right? Good to hear you did it the smart way and it's positively affecting your life! Again congradulations and good luck for even further improvements!
I'm just reading this thread, KG, and want you to know I am one who cares. Thank God you're getting along ok, having better climaxes and into the 8th (?) day of abstaining. May the force be with you today and always.
Luke Skywalker, eh? Now there's a guy Freud would have a field day with.